Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Having multiple chemical sensitivity. Causing reactions from antibiotics. Cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3089 Questions
Question
I HAVE MULTIPLY CHEMICAL SENSITIVITY.NOW DAYS THE PROBLEM HAS INCREASED.EVEN ANTIOBIOTICS ARE CAUSING ME REACTIONS.I HAD BREAST SURGERY AND EVERY MED I WAS GIVEN,EVEN THE MED.SHEET THAT IS PUT OVER BEFORE INCISION CAUSED ME REACTIONS.WHAT IS THE CAUSED OF THIS PROBLEM TO BEGIN WITH SO I MAY FIND THE RIGHT DR. ALL THE GEN. DR. ARE BAFFLED.
Posted Fri, 9 Aug 2013 in General Health
 
 
Answered by Dr. Luchuo Engelbert Bain 4 hours later
Hi and thanks for the query,

If you are reacting to everything, there are two options. First, studying these things to see what they might have in common is important. Identification of this ingredient and avoiding it decreases or minimizes crises.

Secondly, it case no cause is identified, a hypersensitive state must have developed. Immune hyposensitization, to reduce the intensity of these excessive inappropriate reactions should be done. This is within the competence of an allergist.

I suggest you book an appointment with an allergist for a proper clinical review and investing, then laboratory tests depending on the case.

Thanks and I wish you the best of health. Feel free asking further questions if need be.
Kind regards as I wish you good health.

Bain LE, MD.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor